On the projective curvature tensor of generalized Sasakian-space-forms

  • UC De
  • Avijit Sarkar


The object of the present paper is to study the nature of generalized Sasakian-space-forms under some conditions regarding projective curvature tensor. All the results obtained in this paper are in the form of necessary and sufficient conditions.

Keywords: Generalized Sasakian-space-forms; projectively flat; projectively-semisymmetric; projectively symmetric; projectively recurrent; Einstein manifold; scalar curvature

Quaestiones Mathematicae 33(2010), 245–252

Author Biographies

Department of Pure Mathematics, University of Calcutta, 35 Ballygaunge Circular Road, Kolkata 700019, West Bengal, India
Avijit Sarkar
Department of Mathematics, University of Burdwan, Burdwan 713104, West Bengal, India

Journal Identifiers

eISSN: 1727-933X
print ISSN: 1607-3606